meold

243d

my back hurts so bad that I can no longer garden. I get down and I can't get up. it is like my back is in a vise.

Osteoarthritis (OA)

Chronic Generalized pain

Chronic Low Back Pain

View all
  • Jane_Austen

    243d

    What brought it on? I’m so sorry! Mine always hurts but I do get steroid injections 2 - 3 x a year. Which helps .. for a little while.

    • meold

      243d

      I am diabetic so steroids cause my blood sugar to spike.

      • Jane_Austen

        243d

        oh no! I’m so sorry. Can they give you cyclobenzaprene?

    • meold

      243d

      I have arthritis and stenosis.

  • planetclaire

    243d

    Steroids does help but sadly rest heals it's so different person to person try everything find your own way but never give up there are things available now to help decrease pain

  • FaithKay

    243d

    Sorry about your pain.. I can tell you steroids are not the way to go. I have Adrenal Insuffiency because I took steroids after a car accident for pain. Injections. If you get a shot or do steroids a couple times a year your ok. I'm now dependent on steroids trying to get off of them.Pain can be helped alot by cutting out sugar,flour and processed foods. I have been healing this year no longer needing a can and getting to a place where I can bend and move again. Epson salt bathes along with high doses of vitd3 and k2 and magnesium has really helped me in a major way. I hope you get better this summer. Also I use coconut oil and essential oils for my joints.

    • McNeil

      236d

      I did that got shots in my back they told me it was a disk and from static nerve I went for rounds back I did the day . I hope you feel better get heating pad, and a tens unit and try it on back it may help . PrY you get relief soon .🙏🏾🌹✝️

  • meold

    243d

    ❤️

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.